# SDR SWAA2022121280544

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 62,345 hours, 37,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE EMERGENCY EXIT ROW SIGN BROKEN.   SECURED MID CABIN OVERHEAD EXIT SIGN PER MM 33-51-01.
